# SDR QXEA200701005

- Difficulty date: June 19, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 372 hours, 351 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Unknown
- Condition: Unknown
- Location: Propeller
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

GEG FLIGHT NR 2393: ON START, NR 2 NH HUNG AT 16-17 PERCENT FOR SEVERAL SECONDS.  THEN WAS SLOW TO ACCELERATE WHEN BROUGHT OUT OF FEATHER.  'RDC TOP' WOULD NOT ADJUST PRIOR TO RESET.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE INTERROGATED CDS AND FOUND FAULT CODE 968.  C/W FIM TASK 73-20-00-810-821.  PERFORMED FUNCTIONAL TEST OF THE PROPELLER TIME TO UNFEATHER IAW AMM 61-20-00, PG 515-516.  SYSTEMS OPERATE NORMALLY.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
